# SDR CALA2018060531347

- Difficulty date: May 21, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 58,607 hours, 5,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 215812
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, C

## Discrepancy

L4 DOOR EMERGENCY POWER SUPPLY M33407 BATTERY PACK CAPACITY CHECK FAILED.  THE POWER SUPPLY AND BATTERY PACK WERE REPLACED, TESTED NORMAL IAW AMM 33-51-06.
